Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Convergence rate for a large deviation probability

Author: David G. Kostka
Journal: Proc. Amer. Math. Soc. 43 (1974), 393-396
MSC: Primary 60F10
MathSciNet review: 0345174
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that a condition more stringent than a finite variance is needed to show, by a direct application of large deviation estimates, the convergence of the series used in classical proofs of the law of the iterated logarithm. However, the series still converges if the variables have only a finite variance.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F10

Retrieve articles in all journals with MSC: 60F10

Additional Information

PII: S 0002-9939(1974)0345174-0
Keywords: Large deviations, law of the iterated logarithm, Skorohod representation, Gaussian tail estimates, law of large numbers
Article copyright: © Copyright 1974 American Mathematical Society